# SDR SWAA2022111463090

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A832211
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT ACB BS787+2 RBL24. REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG#103.   REMOVED INTERCOSTAL IAW 51-40-02.    LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG 146A8320.  INSTALLED  IAW SRM 51-40-02 AND DWG146A8320 REV.
